# SDR UIEA2013051400277

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 83,056 hours, 15,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT TENSION TIRE INTERSECTION WITH SLOPING WEB AND SHEAR WEB AT STA 1120 LT SIDE.  REPLACED PREVIOUSLY INSTALLED REPAIR SECTION OF AFT TENSION TIE CHANNEL WITH NEW REPAIR SECTION IAW SRM 53-40-30-2R-1.
